# SDR CALA2022111703171

- Difficulty date: November 17, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 66,828 hours, 29,304 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Missing
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING REFUEL CAP MISSING REFUEL/DEFUEL COUPLING CAP MISSING NO LEAKS NOTED FUEL CAP.   INSTALLED FUEL CAP. FOUND MISSING FUEL CAP.
.
